Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 7, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jan 15, 2016, 3:45 AM CST. It took effect at Jan 15, 2016, 4:00 PM CST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2016, 3:45 AM CST (09:45 UTC)
- In effect from
- Jan 15, 2016, 4:00 PM CST
- Expired
- Jan 18, 2016, 6:00 PM CST
- In force
- 3 days
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
007 WHUS73 KMKX 150945 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 345 AM CST FRI JAN 15 2016 ...BRISK NORTHWEST WINDS AND INCREASING WAVES... .BRISK NORTHWEST WINDS BEHIND A DEPARTING LOW MOVING ACROSS SOUTHERN WISCONSIN WILL BRING BRISK NORTHWEST WINDS AND INCREASING WAVES LATER THIS AFTERNOON AND INTO SATURDAY. MUCH COLDER AIR MAY ALSO BRING SOME FREEZING SPRAY POTENTIAL THIS WEEKEND. LMZ643>646-151745- /O.NEW.KMKX.SC.Y.0007.160115T2200Z-160116T2000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 345 AM CST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 PM CST SATURDAY. * WINDS: BECOMING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS. * WAVES: INCREASING TO 3 TO 5 FEET...ESPECIALLY TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
14 follow-up statements
855 WHUS73 KMKX 151531 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 931 AM CST FRI JAN 15 2016 ...BRISK NORTHWEST WINDS AND INCREASING WAVES... .BRISK NORTHWEST WINDS BEHIND A DEPARTING LOW MOVING ACROSS SOUTHERN WISCONSIN WILL BRING BRISK NORTHWEST WINDS AND INCREASING WAVES LATER THIS AFTERNOON AND INTO SATURDAY. MUCH COLDER AIR MAY ALSO BRING SOME FREEZING SPRAY POTENTIAL THIS WEEKEND. LMZ643>646-152345- /O.CON.KMKX.SC.Y.0007.160115T2200Z-160116T2000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 931 AM CST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 PM CST SATURDAY... * WINDS: BECOMING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS. * WAVES: INCREASING TO 3 TO 5 FEET...ESPECIALLY TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
362 WHUS73 KMKX 160254 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 854 PM CST FRI JAN 15 2016 ...BRISK NORTHWEST WINDS AND LARGE WAVES... .BRISK NORTHWEST WINDS BEHIND A DEPARTING LOW MOVING MOVING THROUGH THE CENTRAL GREAT LAKES WILL BRING SMALL CRAFT ADVISORY CONDITIONS THROUGH EARLY SATURDAY AFTERNOON. MUCH COLDER AIR MAY ALSO BRING SOME FREEZING SPRAY POTENTIAL THIS WEEKEND. LMZ643>646-161100- /O.CON.KMKX.SC.Y.0007.000000T0000Z-160116T2000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 854 PM CST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST SATURDAY... * WINDS: NORTHWEST 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET...HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
824 WHUS73 KMKX 160942 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 342 AM CST SAT JAN 16 2016 ...BRISK NORTHWEST WINDS AND LARGE WAVES... .BRISK NORTHWEST WINDS BETWEEN ARCTIC HIGH PRESSURE BUILDING INTO THE PLAINS AND LOW PRESSURE OVER THE EASTERN U.S.WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEARSHORE WATERS THROUGH SUNDAY NIGHT. MUCH COLDER AIR ALONG WITH THE GUSTY WINDS WILL BRING SOME FREEZING SPRAY POTENTIAL...MAINLY TOWARDS THE OPEN WATERS WHERE WAVES WILL BE HIGHER WITH THE OFFSHORE FETCH. LMZ643>646-161745- /O.EXT.KMKX.SC.Y.0007.000000T0000Z-160118T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 342 AM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS. SOME GUSTS TO 30 KNOTS TOWARDS OPEN WATER TONIGHT AND SUNDAY. * WAVES: 2 TO 4 FEET...HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
707 WHUS73 KMKX 161523 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 923 AM CST SAT JAN 16 2016 ...BRISK NORTHWEST WINDS AND LARGE WAVES... .BRISK NORTHWEST WINDS BETWEEN ARCTIC HIGH PRESSURE BUILDING INTO THE PLAINS AND LOW PRESSURE OVER THE EASTERN U.S.WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEARSHORE WATERS THROUGH SUNDAY NIGHT. MUCH COLDER AIR ALONG WITH THE GUSTY WINDS WILL BRING SOME FREEZING SPRAY POTENTIAL...MAINLY TOWARDS THE OPEN WATERS WHERE WAVES WILL BE HIGHER WITH THE OFFSHORE FETCH. LMZ643>646-162330- /O.CON.KMKX.SC.Y.0007.000000T0000Z-160118T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 923 AM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS: NORTHWEST 15 TO 25 KNOTS. SOME GUSTS TO 30 KNOTS TOWARDS OPEN WATER TONIGHT AND SUNDAY. * WAVES: 2 TO 4 FEET...HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
988 WHUS73 KMKX 162055 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 255 PM CST SAT JAN 16 2016 ...BRISK NORTHWEST WINDS AND HIGH WAVES... .BRISK NORTHWEST WINDS BETWEEN ARCTIC HIGH PRESSURE BUILDING INTO THE PLAINS AND LOW PRESSURE OVER THE EASTERN U.S.WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEARSHORE WATERS THROUGH SUNDAY NIGHT. MUCH COLDER AIR ALONG WITH THE GUSTY WINDS WILL BRING SOME FREEZING SPRAY POTENTIAL...MAINLY TOWARDS THE OPEN WATERS WHERE WAVES WILL BE HIGHER WITH THE OFFSHORE FETCH. LMZ643>646-170500- /O.CON.KMKX.SC.Y.0007.000000T0000Z-160118T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 255 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS: NORTHWEST 15 TO 25 KNOTS. * WAVES: 2 TO 4 FEET...HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
723 WHUS73 KMKX 170237 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 837 PM CST SAT JAN 16 2016 ...BRISK NORTHWEST WINDS AND HIGH WAVES... .BRISK NORTHWEST WINDS BETWEEN ARCTIC HIGH PRESSURE BUILDING INTO THE PLAINS AND LOW PRESSURE OVER THE EASTERN U.S.WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEARSHORE WATERS THROUGH SUNDAY NIGHT. MUCH COLDER AIR ALONG WITH THE GUSTY WINDS WILL BRING SOME FREEZING SPRAY POTENTIAL...MAINLY TOWARDS THE OPEN WATERS WHERE WAVES WILL BE HIGHER WITH THE OFFSHORE FETCH. LMZ643>646-171045- /O.CON.KMKX.SC.Y.0007.000000T0000Z-160118T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 837 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS: NORTHWEST 15 TO 25 KNOTS. * WAVES: 2 TO 4 FEET...HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
062 WHUS73 KMKX 170924 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 324 AM CST SUN JAN 17 2016 ...BRISK WEST TO NORTHWEST WINDS INTO MONDAY EVENING... .BRISK WEST TO NORTHWEST WINDS...BETWEEN ARCTIC HIGH PRESSURE BUILDING INTO THE PLAINS...AND LOW PRESSURE WELL TO THE EAST...WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEARSHORE WATERS INTO MONDAY EVENING. MUCH COLDER AIR...ALONG WITH THE GUSTY WINDS...WILL BRING SOME FREEZING SPRAY POTENTIAL OVER THE OPEN WATERS DURING THIS TIME. THIS IS WHERE WAVES WILL BE HIGHER WITH THE OFFSHORE FETCH. LMZ643>646-171730- /O.EXT.KMKX.SC.Y.0007.000000T0000Z-160119T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 324 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST MONDAY. * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS INTO MONDAY EVENING. GUSTS TO 30 KNOTS AT TIMES. * WAVES: 2 TO 4 FEET...HIGHEST WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
557 WHUS73 KMKX 171522 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 922 AM CST SUN JAN 17 2016 ...BRISK WEST TO NORTHWEST WINDS INTO MONDAY EVENING... .BRISK WEST TO NORTHWEST WINDS...BETWEEN ARCTIC HIGH PRESSURE BUILDING INTO THE PLAINS...AND LOW PRESSURE WELL TO THE EAST... WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEARSHORE WATERS INTO MONDAY EVENING. MUCH COLDER AIR...ALONG WITH THE GUSTY WINDS...WILL BRING SOME FREEZING SPRAY POTENTIAL OVER THE OPEN WATERS DURING THIS TIME. THIS IS WHERE WAVES WILL BE HIGHER WITH THE OFFSHORE FETCH. LMZ643>646-172330- /O.CON.KMKX.SC.Y.0007.000000T0000Z-160119T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 922 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST MONDAY... * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS INTO MONDAY EVENING. GUSTS TO 30 KNOTS AT TIMES. * WAVES: 1 TO 3 FEET...HIGHEST WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
642 WHUS73 KMKX 172050 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 250 PM CST SUN JAN 17 2016 ...BRISK WEST TO NORTHWEST WINDS INTO MONDAY EVENING... .BRISK WEST TO NORTHWEST WINDS...BETWEEN ARCTIC HIGH PRESSURE IN THE PLAINS...AND LOW PRESSURE WELL TO THE EAST...WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEARSHORE WATERS INTO MONDAY EVENING. MUCH COLDER AIR...ALONG WITH THE GUSTY WINDS...WILL BRING SOME FREEZING SPRAY POTENTIAL OVER THE OPEN WATERS DURING THIS TIME. THIS IS WHERE WAVES WILL BE HIGHER WITH THE OFFSHORE FETCH. LMZ643>646-180500- /O.CON.KMKX.SC.Y.0007.000000T0000Z-160119T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 250 PM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST MONDAY... * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS INTO MONDAY EVENING. GUSTS TO 30 KNOTS AT TIMES. * WAVES: 1 TO 3 FEET...HIGHEST WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
963 WHUS73 KMKX 180245 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 845 PM CST SUN JAN 17 2016 ...BRISK WEST TO NORTHWEST WINDS INTO MONDAY EVENING... .BRISK WEST TO NORTHWEST WINDS...BETWEEN ARCTIC HIGH PRESSURE IN THE PLAINS...AND LOW PRESSURE WELL TO THE EAST...WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEARSHORE WATERS INTO MONDAY EVENING. MUCH COLDER AIR...ALONG WITH THE GUSTY WINDS...WILL BRING SOME FREEZING SPRAY POTENTIAL OVER THE OPEN WATERS DURING THIS TIME. THIS IS WHERE WAVES WILL BE HIGHER WITH THE OFFSHORE FETCH. LMZ643>646-181045- /O.CON.KMKX.SC.Y.0007.000000T0000Z-160119T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 845 PM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST MONDAY... * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS INTO MONDAY EVENING. * WAVES: 1 TO 4 FEET...HIGHEST WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
037 WHUS73 KMKX 180926 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 AM CST MON JAN 18 2016 ...BRISK WEST TO NORTHWEST WINDS INTO THIS EVENING... .BRISK WEST TO NORTHWEST WINDS...BETWEEN ARCTIC HIGH PRESSURE MOVING TOWARD THE WESTERN GREAT LAKES...AND LOW PRESSURE WELL TO THE EAST...WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEARSHORE WATERS INTO THIS EVENING. FRIGID AIR...ALONG WITH THE GUSTY WINDS...WILL BRING SOME FREEZING SPRAY POTENTIAL OVER THE OPEN WATERS DURING THIS TIME. THIS IS WHERE WAVES WILL BE HIGHER WITH THE OFFSHORE FETCH. LMZ643>646-181730- /O.CON.KMKX.SC.Y.0007.000000T0000Z-160119T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 326 AM CST MON JAN 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS...LOWERING TO 10 TO 20 KNOTS THIS EVENING. * WAVES: 2 TO 4 FEET...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS...SUBSIDING TO 1 TO 2 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
320 WHUS73 KMKX 181728 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1128 AM CST MON JAN 18 2016 ...BRISK WEST TO NORTHWEST WINDS INTO THIS EVENING... .BRISK WEST TO NORTHWEST WINDS...BETWEEN ARCTIC HIGH PRESSURE MOVING TOWARD THE WESTERN GREAT LAKES...AND LOW PRESSURE WELL TO THE EAST...WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEARSHORE WATERS INTO THIS EVENING. FRIGID AIR...ALONG WITH THE GUSTY WINDS...WILL BRING SOME FREEZING SPRAY POTENTIAL OVER THE OPEN WATERS DURING THIS TIME. THIS IS WHERE WAVES WILL BE HIGHER WITH THE OFFSHORE FETCH. LMZ643>646-190130- /O.CON.KMKX.SC.Y.0007.000000T0000Z-160119T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1128 AM CST MON JAN 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS...LOWERING TO 10 TO 20 KNOTS THIS EVENING. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
261 WHUS73 KMKX 182049 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 249 PM CST MON JAN 18 2016 ...BRISK WEST TO NORTHWEST WINDS FOR THE REST OF THIS AFTERNOON... .BRISK WEST TO NORTHWEST WINDS...BETWEEN ARCTIC HIGH PRESSURE MOVING TOWARD THE WESTERN GREAT LAKES...AND LOW PRESSURE WELL TO THE EAST...WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEARSHORE WATERS FOR THE REST OF THIS AFTERNOON. FRIGID AIR...ALONG WITH THE GUSTY WINDS...WILL BRING SOME FREEZING SPRAY POTENTIAL OVER THE OPEN WATERS DURING THIS TIME. THIS IS WHERE WAVES WILL BE HIGHER WITH THE OFFSHORE FETCH. LMZ643>646-190000- /O.EXT.KMKX.SC.Y.0007.000000T0000Z-160119T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 249 PM CST MON JAN 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS...LOWERING TO 10 TO 20 KNOTS THIS EVENING. * WAVES: 1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
783 WHUS73 KMKX 190003 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 603 PM CST MON JAN 18 2016 ...SMALL CRAFT ADVISORY ALLOWED TO EXPIRE... .A SLOWLY WEAKENING PRESSURE GRADIENT OVER LAKE MICHIGAN WILL ALLOW THE GUSTY WEST WINDS TO CONTINUE TO DIMINISH OVERNIGHT. OCCASIONAL GUSTS REACHING SMALL CRAFT ADVISORY LEVELS ARE EXPECTED TO REMAIN MOSTLY TOWARD AND IN THE OPEN WATERS OF THE LAKE TONIGHT. HENCE THE SMALL CRAFT ADVISORY FOR THE NEAR SHORE WATERS FROM SHEBOYGAN TO WINTHROP HARBOR IS BEING ALLOWED TO EXPIRE. LMZ643>646-190115- /O.EXP.KMKX.SC.Y.0007.000000T0000Z-160119T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 603 PM CST MON JAN 18 2016 ...SMALL CRAFT ADVISORY EXPIRED AT 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY EXPIRED AT 6 PM CST THIS EVENING. WEST WINDS TILL TURN TO THE NORTHWEST AND REMAIN BETWEEN 10 AND 20 KNOTS THROUGH THE NIGHT. OCCASIONAL GUSTS EXCEEDING 22 KNOTS ARE EXPECTED TOWARD AND IN THE OPEN WATERS. $$ WWW.WEATHER.GOV/MKX MBK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 15, 3:33 AM CST, 12 minutes earlier.
Area forecast discussion, Jan 15, 3:33 AM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 AM CST FRI JAN 15 2016
.TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.
AN UPPER LEVEL TROUGH OVER THE UPPER MISSISSIPPI VALLEY WILL
MOVE ACROSS WISCONSIN TODAY AND EXIT THE EAST EARLY THIS EVENING.
WEAK UPPER DIVERGENCE AND 700 MB UPWARD MOTION EXISTS UNTIL THE
TROUGH AXIS MOVES OFF.
THE MID LEVELS DO NOT QUITE SATURATE SO ANY PRECIPITATION WOULD
BE DUE TO THE LOW LEVEL RH INCREASE AND WEAK FORCING. THEREFORE
EXPECT MAINLY TRACE PRECIPITATION WITH THE TROUGH.
MAIN VERY SHORT TERM CONCERN IS THE DENSE FOG NEAR THE WARM FRONT
ACROSS CENTRAL WISCONSIN AND IN THE LIGHT WIND REGIME NEAR THE
SURFACE LOW.
COLD AIR ADVECTION OCCURS LATER THIS MORNING SOUTH CENTRAL AND
ACROSS SOUTHERN WISCONSIN TONIGHT.
.SATURDAY AND SATURDAY NIGHT - CONFIDENCE...MEDIUM
COLD ADVECTION WILL BE ON THE INCREASE ESPECIALLY INTO THE
AFTERNOON WITH 925 TEMPS DROPPING THROUGH THE NEGATIVE TEENS
CELSIUS. A MOSTLY SHEARED VORT MAX PASSES THROUGH CENTRAL AND
SOUTHERN WI DURG THE DAY THOUGH PRIMARY VORTEX HOLDS OFF TO THE
NORTHWEST. THIS PLOWS IN SATURDAY NIGHT WITH APPRECIABLE CRASHING
OF 1000/500 MILLIBAR THICKNESS TO UNDER 500 DM. 850/925 TEMPS
DROPOFF AS WELL WITH THE BRUNT OF LOW LEVEL COLD ADVECTION. THE
NAM IS NOT AS COLD AND ALSO BRINGS LIGHT QPF INTO SRN WI WITH MORE
POTENT WAVE RIDING AROUND UPPER LOW.THE GFS AND ECMWF ARE DRY.
WILL BRING SOME SMALL POPS INTO THE SW CWA FOR NOW TO MATCH UP
WITH KARX. MAIN STORY WILL BE THE FRIGID CONDITIONS AND POTENTIAL
FOR A WIND CHILL ADVISORY.
.SUNDAY - CONFIDENCE...MEDIUM
BITTERLY COLD DAY WITH DECENT PRESSURE GRADIENT AND CORE OF LOW
LEVEL THERMAL TROUGH AT ITS PEAK WITH 925 TEMPS IN THE NEGATIVE
MID 20S CELSIUS. SINGLE DIGITS SFC TEMPS EXPECTED WITH POTENTIAL
FOR SOME SPOTS TO NOT CLIMB ABV ZERO. STILL SEEING INFLUENCE OF
THE POTENT VORT MAX RIDING ON SW PERIPHERY OF THE UPPER LOW NEAR
LAKE SUPERIOR. THE NAM IS ONLY MODEL TO GENERATE QPF. WILL HOLD
OFF ON ANY SNOW MENTION WITH BUFKIT SOUNDINGS SHOWING OVERRIDING
INFLUENCE OF DRY COLUMN AND SUBSIDING INFLUENCE OF THE LOW LEVEL
COLD ADVECTION.
.SUNDAY NIGHT AND MONDAY - CONFIDENCE...MEDIUM
FRIGID AIRMASS PERSISTS AS CORE OF LOWEST THICKNESSES...SUB 500DM
AND BITTERLY COLD LOW LEVEL THERMAL TROUGH REMAIN IN PLACE. SOME
SLACKENING OF THE GRADIENT THOUGH 925 WINDS REMAIN ELEVATED THOUGH
NOT AS STRONG AS SURFACE/850 RIDGE AXIS DRAW CLOSER. STILL ANOTHER
DAY WITH TEMPS LIKELY NOT REACHING DOUBLE DIGITS WITH 925 TEMPS
STILL CLOSE TO -20 CELSIUS. WIND CHILL ADVISORY LIKELY CONTINUING
FOR AT LEAST THE MORNING HOURS.
.TUESDAY - CONFIDENCE...MEDIUM
COLD EASES WITH THE 500 MILLIBAR LOW WELL TO THE EAST AND SFC/850
RIDGE AXES STRETCHING FROM OH VLY INTO THE UPR MIDWEST. 925 TEMPS
MODERATE THROUGH THE NEGATIVE TEENS CELSIUS SO EXPECT TEMPS TO
REBOUND BACK TO DOUBLE DIGITS.
.TUESDAY NIGHT AND WEDNESDAY - CONFIDENCE...MEDIUM
GFS/ECWMF TAKE POSITIVE TILT SHORTWAVE SOUTH OF THE AREA WITH
BOTH MODELS GRAZING THE AREA WITH SOME LIGHT QPF FROM THIS
FEATURE. SUPERBLEND POPS SHOW SLGT CHCS. THE GEM SHOWS THIS AS A
MORE ELONGATED/SHEARED FEATURE THOUGH SHOWS A BIT MORE ISENTROPIC
FEATURE AND ACTUALLY MORE OF A QPF SIGNAL THAN THE ECMWF. THE
SUPERBLEND POPS SHOW SLGT CHCS AND WILL RETAIN THESE IN THE
GRIDS.
.THURSDAY - CONFIDENCE...LOW
MODEL DIFFERENCES WITH HANDLING OF SHORTWAVE ENERGY RIDING ACRS
ERN SIDE OF WRN RIDGE. THE ECMWF SHOWS A MORE AMPLIFIED WAVE WHILE
THE GFS SHOWS A MORE QUICK HITTING VORT. SUPERBLEND POPS ARE
LEANING DRY.
&&
.AVIATION/12Z TAFS/...AREAS OF LIFR FOG AHEAD OF AN AREA OF LOW
PRESSURE... CENTERED OVER SOUTHWEST/WEST CENTRAL WISCONSIN THAT
PUSHES EAST.
CONFIDENCE IS LOW ON THE POTENTIAL FOR DRIZZLE TO DEVELOP MORE TO
THE SOUTH THIS MORNING. THIS MOIST LAYER LOOKS TO DEEPEN AFTER
SUNRISE. MVFR AND IFR CIGS EXPECTED ESPECIALLY AFTER THE COLD
FRONTAL PASSAGE.
&&
.MARINE...A SMALL CRAFT ADVISORY IS IN EFFECT LATER THIS
AFTERNOON INTO SATURDAY AFTERNOON AS GUSTY NORTHWEST WINDS DEVELOP
BEHIND AN EXITING LOW PRESSURE SYSTEM. HIGH WAVES SHOULD DEVELOP
TOWARD THE OPEN WATERS...AS WELL AS THE POSSIBILITY OF SOME
FREEZING SPRAY AS MUCH COLDER AIR MOVES ACROSS THE GREAT LAKES.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...DENSE FOG ADVISORY UNTIL 8 AM CST THIS MORNING FOR WIZ046-047-
051-052-056-057.
LM...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 2 PM CST
SATURDAY FOR LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
SATURDAY THROUGH THURSDAY...COLLARHazardous weather outlook, Jan 14, 3:46 PM CST, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 346 PM CST THU JAN 14 2016 WIZ046-047-051-052-056>060-062>072-152200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 346 PM CST THU JAN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT PATCHY FREEZING DRIZZLE AND AREAS OF FOG...POSSIBLY DENSE...IS FORECAST NORTH OF A LINE FROM MADISON TO FOND DU LAC. AREAS OF ICY ROADS AND SIDEWALKS MAY DEVELOP. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY FRIGID AIR IS EXPECTED TO SETTLE OVER SOUTHERN WISCONSIN THIS WEEKEND AND LINGER INTO EARLY NEXT WEEK. WIND CHILL TEMPERATURES MAY FALL TO 15 BELOW TO 30 BELOW ZERO FROM SUNDAY MORNING INTO MONDAY MORNING PROMPTING THE NEED FOR WIND CHILL ADVISORIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-152200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 346 PM CST THU JAN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY NORTHWEST WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY CRITERIA FRIDAY NIGHT THROUGH THE WEEKEND...BEHIND DEPARTING LOW PRESSURE. FRIGID AIR MAY ALSO RESULT IN SOME FREEZING SPRAY. WWW.WEATHER.GOV/MKX MG
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 3:42 AM CST | Dense Fog Advisory | MKX | Columbia, Fond du Lac, Green Lake, Marquette, Sauk, Sheboygan | 4 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.